# SDR CA150525013

- Difficulty date: May 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 44,986 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bellows
- Part number: C6VW10263
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 125 HOUR INSPECTION, IT WAS NOTED THAT THE NR 1 ENG FIRE BOTTLE HAD BEEN  ACTIVATED.  UPON FURTHER INSPECTION, THE CAUSE WAS FOUND TO BE A CRACKED BELLOWS IN THE C6VW1026-3 BLEED AIR DUCT.  DUCT WAS REPLACED & ACFT RETURNED TO SERVICE.
